Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Directions for dosages of BP medicines in a 90 year old - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
Doctor :   how can i help you?
Doctor :   please proceed with your health query
User :   Hi
User :   Want to know the effects of mixing these three medications. Exforge. Aspirin. Betaloc. Its for my 90year old grandfather
User :   He seems to find it hard to sleep through the hole night
Doctor :   ok
Doctor :   what other symptoms he is having?
User :   ok?
Doctor :   is he on some other medications?
User :   Yeah, i lised them
User :   he has confusion
Doctor :   ok
User :   Exforge. Aspirin. Betaloc
Doctor :   what medical illnesses he is having?
User :   None. Blood pressure
Doctor :   these medications wil not cause sleeplessness.
User :   Are they ok mixed?
Doctor :   the insomnia that he is facing could be due to other causes that needs to be evaluated
User :   And may they cause confusion?
Doctor :   Aspirin and Betaloc can be given together
Doctor :   Exforge should be given after atleast 10-15 minutes gap.
User :   Thankyou
Doctor :   what are the prescribed timings given to him for these medications?
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor